# SDR CA070503010

- Difficulty date: April 23, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 29,228 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C8102413
- Condition: Failed
- Location: Power Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) CONTROL CABLE FAILED WHERE IT MAKES A BEND COMING OUT OF THE CENTER PEDESTAL.  COMMON FAILURE POINT.  REPLACED WITH NEW PART, REPLACED OTHER SIDE AS A PRECAUTION AS WELL. (TC NR 20070503010)
